# SDR AALA202405069193

- Difficulty date: May 3, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N915AN
- Make and model: Boeing 737823
- Aircraft serial: 29516
- Aircraft time: 65,198 hours, 27,209 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Dislodged
- Location: Seat 19c
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY ESCAPE PATH LIGHT ATTACHED TO SEAT 19C IS HANGING FROM BOTTOM OF SEAT. REATTACHED 19C EMERGENCY LIGHT ASSEMBLY AS REQUIRED. PER 33-50-00
